# SDR DALA2011121430693

- Difficulty date: December 14, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 45,156 hours, 17,474 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT EXECUTED DIVERSION AFTER FLIGHT ATTENDANTS REPORTED ELECTRICAL OVERHEAT FUMES IN CABIN.  EMERGENCY PROCEDURES RESULTED IN DISSIPATION OF FUMES FROM CABIN FOR THE DURATION OF FLIGHT.  MAINTENANCE INSPECTION REVEALED DAMAGED RIGHT RECIRCULATION AS THE CAUSE OF THE FUMES.  R & R RT RECIRCULATION FAN AND MONITOR PER AMM 21-25.
